Connect
MJA
MJA

Liver failure associated with the use of black cohosh for menopausal symptoms

Rolf Teschke
Med J Aust 2009; 190 (2): 99-100.
Published online: 19 January 2009

To the Editor: The case reported by Chow and colleagues of liver failure associated with the use of black cohosh1 requires comment regarding causality. The case has also been the subject of an adverse drug reaction report by the Therapeutic Goods Administration (TGA), and a possible causality has been proposed.2

  • Rolf Teschke

  • Division of Gastroenterology and Hepatology, Klinikum Hanau, Hanau, Germany.


Author

remove_circle_outline Delete Author
add_circle_outline Add Author

Comment
Do you have any competing interests to declare? *

I/we agree to assign copyright to the Medical Journal of Australia and agree to the Conditions of publication *
I/we agree to the Terms of use of the Medical Journal of Australia *
Email me when people comment on this article

Responses are now closed for this article.